# SDR MASA2010041700356

- Difficulty date: April 17, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N715SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7115
- Aircraft time: 33,554 hours, 30,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL EXIT LIGHTS ASSOCIATED WITH NR 4 BATTERY AND LT FWD EMERGENCY LIGHT INOP.  MX REPLACED NR 3 BATTERY CHARGER, FUSE ON NR 4 CHARGER, AND REMOVED AND REPLACED NR 1, 2, 3, 4 EMERGENCY BATTERIES.
